# SDR COMA0460670

- Difficulty date: December 7, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 5,186 hours, 4,574 cycles
- Engine: Ge CF343B1
- Engine time: 5,186 hours, 4,574 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5559 LEFT ENGINE OVERTEMP DURING ABORTED LANDING.  DOWNLOAD THE DFDR TO VERIFY ENGINE EXCEEDANCE OF 925 FOR 1 SEC.  NO FURTHER ACTION REQUIRED.
